# SDR 00FDEA00722

- Difficulty date: October 14, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N320FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 47835
- System (JASC): 5755 · Spoilers
- Part: Structure
- Condition: Damaged
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON POSTFLIGHT FOUND NR 2 SPOILER DAMAGED.  REMOVED AND REPLACED NR 2 SPOILER.
